# SDR AALA202101269003

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 29,345 hours, 11,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 4R HAD A DOOR PRESSURE CAUTION ON FORWARD FLIGHT ATTENDANT PANEL.  SERVICED ASSIST BOTTLE, PER AMM 52-22-00.
